Nom des revues

Nombre de documents

29

CV Rejeb Hadiji


Article dans une revue28 documents

  • Rejeb Hadiji, Sami Baraket, Habib Yazidi. The effect of a discontinuous weight for a critical Sobolev problem. Applicable Analysis, Taylor & Francis, 2017, pp.1 - 10. 〈10.1080/00036811.2017.1376737〉. 〈hal-01673000〉
  • Rejeb Hadiji, Salwa Soueid. Asymptotic analysis for two joined thin slanting ferromagnetic films. Journal of Mathematical Analysis and Applications, Elsevier, 2016, 434 (2), pp.1011 - 1034. 〈10.1016/j.jmaa.2015.09.050〉. 〈hal-01673003〉
  • Khaled Chacouche, Rejeb Hadiji. Ferromagnetic of nanowires of infinite length and infinite thin films. Zeitschrift für Angewandte Mathematik und Physik, Springer Verlag, 2015, 66 (6), pp.3519 - 3534. 〈10.1007/s00033-015-0563-5〉. 〈hal-01672901〉
  • Rejeb Hadiji, Antonio Gaudiello. Ferromagnetic thin multi-structures. Journal of Differential Equations, Elsevier, 2014, 257 (5), pp.1591 - 1622. 〈10.1016/j.jde.2014.05.015〉. 〈hal-01672972〉
  • Rejeb Hadiji, Habib Yazidi. A nonlinear general Neumann problem involving two critical exponents. Asymptotic Analysis, IOS Press, 2014. 〈hal-00933372〉
  • Soohyun Bae, Rejeb Hadiji, Francois Vigneron, Habib Yazidi. A non-linear problem involving a critical Sobolev exponent.. J. Math. Anal. Appl., 2012, 396 (1), pp.98-107. 〈hal-00794199〉
  • Rejeb Hadiji, Ken Shirakawa. 3D-2D ASYMPTOTIC OBSERVATION FOR MINIMIZATION PROBLEMS ASSOCIATED WITH DEGENERATIVE ENERGY-COEFFICIENTS. Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2011, Vol. 2011, p. 624-633, 2011. 〈hal-00795474〉
  • Antonio Gaudiello, Rejeb Hadiji. Junction of ferromagnetic thin films. Calculus of Variations and Partial Differential Equations, Springer Verlag, 2010, 39 (3-4), pp.593--619. 〈10.1007/s00526-010-0327-1〉. 〈hal-00693005〉
  • Rejeb Hadiji, Antonio Gaudiello. Junction of ferromagnetic thin films. Calculus of Variations and Partial Differential Equations, Springer Verlag, 2010, 39 (no 3-4), p. 593-619. 〈hal-00795492〉
  • Rejeb Hadiji, Ken Shirakawa. Asymptotic Analysis for micromagnetics on thin films governed by indefinite material coefficient. Communications on Pure and Applied Mathematics, Wiley, 2010, 9 (no 5), p. 1345-1361. 〈hal-00795498〉
  • Rejeb Hadiji, Ken Shirakawa. ASYMPTOTIC ANALYSIS FOR MICROMAGNETICS OF THIN FILMS GOVERNED BY INDEFINITE MATERIAL COEFFICIENTS. Communications on Pure and Applied Mathematics, Wiley, 2010, 9 (5), pp.1345--1361. 〈10.3934/cpaa.2010.9.1345〉. 〈hal-00693017〉
  • Rejeb Hadiji, Carmen Perugia. Minimization of a Quasi-linear Ginzburg-Landau type energy. Nonlinear Analysis TMA, 2009, 71 (no 3-4), p. 860-875. 〈hal-00795524〉
  • Rejeb Hadiji, Carmen Perugia. Minimization of a quasi-linear Ginzburg-Landau type energy. Nonlinear Analysis: Theory, Methods and Applications, Elsevier, 2009, 71 (3-4), pp.860--875. 〈10.1016/j.na.2008.11.078〉. 〈hal-00693127〉
  • Antonio Gaudiello, Rejeb Hadiji. Asymptotic analysis, in a thin multidomain, of minimizing maps with values in S(2). Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2009, 26 (1), pp.59--80. 〈10.1016/j.anihpc.2007.06.002〉. 〈hal-00693058〉
  • Antonio Gaudiello, Rejeb Hadiji. Asymptotic Analysis, in a Thin Multidomain, of Minimizing Maps with Values in S^2. Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2009, 26 (no 1), p. 59-80, 2009. 〈10.1016/j.anihpc.2007.06.002〉. 〈hal-00795880〉
  • Antonio Gaudiello, Rejeb Hadiji. Junction of One-Dimensional Minimization Problems involving S^2 Valued Maps. Adv.Diff.Equations, 2008, 13 (no 9-10), p. 935-958. 〈hal-00795529〉
  • Rejeb Hadiji, Habib Yazidi. Problem with critical Sobolev exponent and with weight. Chinese Annals of Mathematics - Series B, Springer Verlag, 2007, 28 (no 3), p. 327-352. 〈hal-00795635v2〉
  • Rejeb Hadiji, Habib Yazidi. Problem with critical Sobolev exponent and with weight. Chinese Annals of Mathematics - Series B, Springer Verlag, 2007, 28 (3), pp.327--352. 〈10.1007/s11401-005-0435-y〉. 〈hal-00693089〉
  • Rejeb Hadiji, Riccardo Molle, Donato Passaseo, Habib Yazidi. Localization of solutions for nonlinear elliptic problems with critical growth. C. R. Acad. Sci. Paris,, 2006, Ser. I (no 334), p. 725-730. 〈hal-00795897〉
  • Anne Beaulieu, Rejeb Hadiji. Remarks on solutions of a fourth-order problem. Applied Mathematics Letters, Elsevier, 2006, 19 (7), pp.661--666. 〈10.1016/j.aml.2005.08.019〉. 〈hal-00693103〉
  • Antonio Gaudiello, Rejeb Hadiji, Colette Picard. HOMOGENIZATION OF THE GINZBURG-LANDAU EQUATION IN A DOMAIN WITH OSCILLATING BOUNDARY. Comm. Appl. Anal., 2003, 7 (no.2-3), p. 209-223. 〈hal-00797983〉
  • Rejeb Hadiji, M. Guedda, C. Picard. A biharmonic problem with constraint involving critical Sobolev exponent. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Cambridge University Press (CUP), 2001, 131 (05), 〈10.1017/S0308210500001293〉. 〈hal-01673028〉
  • Serge Dumont, Rejeb Hadiji. Regularity of minimizing maps with values in S2 and some numerical simulations. Advances in Mathematical Sciences and Applications, 2000, 10 (2), pp.711-733. 〈hal-01113806〉
  • Rejeb Hadiji. A Ginzburg-Landau problem with weight having minima on the boundary. PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 1998, 128 (?), pp.1181--1215. 〈hal-00694272〉
  • Rejeb Hadiji, Feng Zhou. A problem of minimization with relaxed energy. Annales de la Faculté des Sciences de Toulouse. Mathématiques., Université Paul Sabatier _ Cellule Mathdoc 1995, 4 (3), pp.579 - 591. 〈10.5802/afst.804〉. 〈hal-01673016〉
  • Rejeb Hadiji, F. Demengel. Relaxed energies for functionals on W1,1(B2, S1). Nonlinear Analysis: Theory, Methods & Applications, 1992, 19 (7), pp.625 - 641. 〈10.1016/0362-546X(92)90098-Y〉. 〈hal-01672966〉
  • Rejeb Hadiji, F. Zhou. Regularity of \int {|\nabla u|^2 +\lambda |u - f|^2} and some gap phenomenon. Potential Analysis, Springer Verlag, 1992, 1 (4), pp.385 - 400. 〈10.1007/BF00301791〉. 〈hal-01672965〉
  • Rejeb Hadiji. Solutions positives de l'équation $- \Delta u = u^p + \mu u^q$ dans un domaine à trou. Annales de la Faculté des Sciences de Toulouse. Mathématiques., Université Paul Sabatier _ Cellule Mathdoc 1990, 11 (3), pp.55 - 71. 〈10.5802/afst.713〉. 〈hal-01673017〉

Communication dans un congrès1 document

  • Rejeb Hadiji, Itai Shafrir. Minimization of a Ginzburg-Landau type energy with a particular potential. Nonlinear phenomena with energy dissipation. Mathematical analysis, modeling and simulation,, 2008, Japan. p. 141-151, 2008. 〈hal-00795545〉